It is currently Sun Aug 20, 2017 8:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Sep 23, 2013 8:30 pm 
Offline
New Poster
New Poster

Joined: Mon Sep 23, 2013 10:08 am
Posts: 1
I am new to this forum and relatively new to Suboxone. I've been on Suboxone for exactly 29 days and have been struggling with knock-down, knee-buckling sweating episodes. My doctor is trying to stabilize my dosages, but I am convinced I am having a drug interaction with the Pristq I take for depression. Regardless of the Suboxone dose I take, if I have taken my daily dose of of Prisq (100 mg), I get continual sweating episodes (2-3 per hour, 24/7) that completely soak my hair, clothes, bedding, or anything else I'm in contact with. If I don't take the Pristq, the episodes are not nearly as frequent or severe. I read an older article by Dr. Junig that says that he has seen this condition with patients who take the same kind of antidepressants that I do (such as, Effexor and Cymbalta). My doctor prescribed medication to help with the sweating, but it isn't working so far. Anyone out there have the same experience, and what can I do about it? I am really discouraged and exhausted because the episodes keep me from sleeping...I haven't slept in three days.


Top
 Profile  
 
PostPosted: Mon Sep 23, 2013 11:05 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hmmm Otis,

I'm not sure. I am also taking Pristiq, although my dose is only 50mg. I've never had any issues with it interacting at all with my suboxone.

The sweating issue is something I have seen mentioned here a couple of times, but it's really not what I would consider a "common" issue.

Maybe someone else will have some more information for you. I'm sorry I couldn't help you more. :(

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Thu Oct 10, 2013 12:26 am 
Offline
Average Poster
Average Poster

Joined: Wed Jun 15, 2011 12:16 am
Posts: 15
Hi Otis,

I really hate to hear you are having such troubles with the sweating episodes. That's definitely not a fun thing to deal with and it can really add alot of anxiety to an already stressful situation; so I hope someone here can give you the perfect advice and get you back to normal. I see that you have been on the Suboxone for 29 days but did you switch your dosages recently and the see that the sweating eased up or got worse?

I know that I was having a pretty good amount of sweating and horrible headaches when taking suboxone and it turned out to be that I was actually taking too much. I also have ALWAYS been on depression medicine while taking my suboxone. I have been on Prozac and Cymbalta at times, and I've always been taking wellbutrin while taking suboxone and didn't notice any differences at all with my side effects or anything of that nature.

I actually just believe I am SUPER sensitive to suboxone, i'm not sure if its the naloxone or the buprenorphine. I was using an amount of opiates that many people take 8-12mg for and I only take .5-1mg a day and it totally takes care of my withdrawal symptoms and my cravings; it doesn't kill my pain like I would like it to (although this might not even be an issue for you). But it gets me by to where I can be drug free and not have to depend on an illicit substance so I am tickled with it =)

I remembering reading several months ago that some people also had good look taking cinnamon pill's, that they helped some people with the sweating side effect.

I would like to know more about your dosing amounts and if you have switched up your dose and noticed any changes in the sweating?? There's some VERY knowledgeable people on the board so I'm sure they can give you some great advice as well.


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Oct 18, 2013 2:25 am 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 3:27 pm
Posts: 7
I can't answer the above post as I am having an awful time w subs after only being on them 3 mo's. It started Sun. night and I posted a ? and I got an answer but I wanted to continue w the thread and can't find it. Can someone help? Daylily


Top
 Profile  
 
PostPosted: Fri Oct 18, 2013 6:16 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
daylily wrote:
I can't answer the above post as I am having an awful time w subs after only being on them 3 mo's. It started Sun. night and I posted a ? and I got an answer but I wanted to continue w the thread and can't find it. Can someone help? Daylily



Hey Daylily,

You posted and began your thread in the "Imtroductions" section of the forum. If you go back to the main page pf the forum and look along the left side, you will see all the different categories this forum has within it. The Introductions section is near the top.

Here is the link to the thread you created also to further help you. It can be confusing at first, but if you just keep at it you will soon find your way. I had the same problems you are having at first, but it doesn't take long to get the hang of it!

Here's the link to your thread. Just click on it and it will take you there.....

suboxone-causing-symptoms-t9283.html

Talk to you later!

Karen xoxo


Top
 Profile  
 
PostPosted: Fri Oct 18, 2013 6:18 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Deleted - double post


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group